# SDR DALA2014102905825

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 34,544 hours, 30,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON FIRST FASTENER HOLE ABOVE ZFS=52.267-M.  REAMED HOLE TO FINAL SIZE OF .231" IAW DWG SG09550005.  INSTALLED BUSHING, FABRICATED STRAP AND INSTALLED REPAIR STRAP IAW DWG SG09550005-7003.
